# SDR USAA2012100500042

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 36,817 hours, 20,754 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Disc
- Part number: FE240221001
- Condition: Damaged
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE LOW PRESSURE.  FOUND FLANGE DISC DAMAGED.  REMOVED AND REPLACED FLANGE DISC AND SERVICED TO PROPER PRESSURE.
